MathSciNet Relay Station
MathSciNet bibliographic data
MR2457526 (2010h:03052) 03C64 (14P10 32B20 58C25)
Loi, Ta Lê Transversality theorem in o-minimal structures. Compos. Math. 144 (2008), no. 5, 1227–1234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement